Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206

      [Search Papers] [Print this List]
    1751. M. Pourmahdian,
    Simple generic structures,
    Ann. Pure Appl. Logic 121(2003), 227-260  [abstract]    MR 2004d:03079
     
    1752. M. Pourmahdian,
    The stable forking conjecture and generic structures,
    Arch. Math. Logic 42(2003), 415-421  [abstract]    MR 2004e:03067
     
    1753. M. Emamy, G. B. Khosrovshahi and Ch. Maysoori,
    Some designs of small orders and their codes,
    J. Combin. Math. Combin. Comput. 43(2003), 101-117  [abstract]   
     
    1754. M. Mashinchi and M.M. Zahedi,
    On the product of T-fuzzy subgroups,
    Ann. Univ. Sci. Budapest. Sect. Comput. 12(2003), 167-171  [abstract]    MR 93a:20119
     
    1755. S. M. B. Kashani,
    On quadratic isoparametric submanifolds,
    Bull. Iranian Math. Soc. 18(2003), 31-39  [abstract]    MR 95a:53087
     
    1756. A. M. Rahimi,
    Relative algebraic structures,
    Missouri J. Math. Sci. 14(2002), 123-135  [abstract]   
     
    1757. A. M. Rahimi,
    An application of SB-rings,
    Missouri J. Math. Sci. 14(2002), 57-58  [abstract]   
     
    1758. B. Mashayekhy,
    On the nilpotent multiplier of a free product,
    Bull. Iranian Math. Soc. 28(2002), 49-56  [abstract]   
     
    1759. Moj. Moniri and J. S. Eivazloo,
    Using nets in Dedekind, monotone, or Scott incomplete ordered fields and definability issues,
    Proceedings of the Ninth Prague Topological Symposium
    Petr Simon, ed.
    Topol. Atlas
    195-203
    (2002) 
    [abstract]   
     
    1760. A. Farhadi and M. Shahshahani,
    Higher order statistics in computer vision,
    Ann. N. Y. Acad. Sci. 980(2002), 152-167  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.